Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Is there an anti-depressant that WON'T make me gain weight or decrease my libido?

I'm asking in Just for Fun because it gets more hits out of most of the categories and I'm posting anon because I don't want anyone knowing I'm depressed. Thanks in advance for any help. :-)

 
Anonymous

Asked by Anonymous at 3:51 PM on Feb. 22, 2010 in Just for Fun

This question is closed.
Answers (10)
  • I'm on Cymbalta, and it has worked remarkably well at decreasing my appetite, and I have lost weight since starting it a few weeks ago, and also no sexual side effects. I've been on Celexa and wellbutrin before and neither worked for me in that way
    acollins09

    Answer by acollins09 at 4:45 PM on Feb. 22, 2010

  • OP here, I was on Lexapro and it killed my libido big time. Then I got on another and it made me gain weight.
    Anyone?
    Anonymous

    Answer by Anonymous at 3:56 PM on Feb. 22, 2010

  • A friend of mine takes not only one but some pills: Prozac, Lacmital, and some others. From her I know that Adderal helps to inhibit the appetite.
    Anonymous

    Answer by Anonymous at 3:58 PM on Feb. 22, 2010

  • Zoloft. Or Wellbutrin....both work quite well although the Zoloft gave me migraines.
    Anonymous

    Answer by Anonymous at 4:13 PM on Feb. 22, 2010

  • damn i was going to suggest lexapro, but you're right, i didn't orgasm for a year. but then i had a baby and still haven't orgasmed in a year. oh well, lets just click anon now
    Anonymous

    Answer by Anonymous at 4:14 PM on Feb. 22, 2010

  • I am on Zoloft and it helped me not gain weight. But it gave me headaches and dry sore throat. Sorry, hope it helps though.
    Anonymous

    Answer by Anonymous at 4:30 PM on Feb. 22, 2010

  • I know Zoloft is different for everyone when it comes to side effects, however I had no sexual problems on this med....Good Luck!
    Anonymous

    Answer by Anonymous at 4:31 PM on Feb. 22, 2010

  • Well if its mild depression..exercise is a great anti-depressant and it increases your sex drive.
    Anonymous

    Answer by Anonymous at 5:00 PM on Feb. 22, 2010

  • OP here, my sex drive is very high as it is! Exercise hasn't helped the depression, but I know it isn't a mild case. :-(
    Thank you, everyone. I'm going to write all of these down and ask the dr. which she would recommend most. Thanks again, you've all been so helpful, I greatly appreciate it!
    Anonymous

    Answer by Anonymous at 5:27 PM on Feb. 22, 2010

  • Wellbutrin. It's known as an atypical antidepressant because it doesn't work like other antidepressent meds. One of the reasons people choose it over other typical antidepressants is that it does not lower sex drive or cause weight gain. I have used it in the past and noticed no change in libido or my weight.
    Anonymous

    Answer by Anonymous at 8:07 PM on Feb. 22, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN